# SDR DALA2020032602044

- Difficulty date: March 17, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 83,492 hours, 64,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN, AT APPROXIMATELY 4FT AFT OF THE DOOR, THERE IS A HOLE IN THE CENTER OF THE FLOOR (ABOUT 2X2 INCHES). REMOVED DAMAGED AREA. CLEANED UP AREA AND INSTALLED A DOUBLER OVER AREA PER MD-88 SRM 53-05 FIG 7A. (LP #1533051)
